# SDR REXA2021052800381

- Difficulty date: May 17, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331504
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS MINOR CORROSION AROUND SEVERAL FASTENERS IN AREA BETWEEN FS 265 AND FS 280.  COMPLIED WITH  EA CRJ 953-11621 REV IR 5-10-21.
